| Model Number |
MICL 12.6 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
10/29/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Sex: unk.Weight: unk.Ethnicity: unk.Race: unk.Device evaluation : lens was returned in liquid, in lens vial.Visual inspection found a tear on the optic and a torn haptic.Work order search: no similar complaint type events were reported for units within the same lot.(b)(4).
Event or Problem Description
The reporter indicated that the plunger kept dragging and pulling a 12.6mm, micl12.6, -13.5 diopter, implantable collamer lens.The lens would not fully insert and then it tore.There was no patient contact.Additional information has been requested but none has been forthcoming.If additional information is received a supplemental medwatch report will be submitted.